# SDR SWAA2023070554686

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS380+14 LBL13 WL208.<[01] REMOVED ANGLE INTERCOSTAL;FOUND PART HAS NOT SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT; IAW SRM 51-10-02 PARAG 9;[02] LOCATED AND DRILLED NEW ANGLE OF INTERCOSTAL WITH P/N 143A54190-174 LOT#1530229 IAW SRM 51-40-05 AND DWG 141A5400. OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION 1 AND 2 OK TO INSTALL;[04] INSTALLED NEW ANGLE OF INTERCOSTAL AT LBL 23; BS 380+14; WL 208 P/N 143A5410-174 IAW SM 51-40-02 AND DWG#141A5400.;[05] VERIFIED MEASUREMENT TABLE;[06] VERIFIED CORRECTIVE ACTION 4
